On the hyper-order of analytic solutions of linear differential equations near a finite singular point
Mathematica Bohemica (2024)
- Volume: 149, Issue: 4, page 569-583
- ISSN: 0862-7959
Access Full Article
topAbstract
topHow to cite
topChetti, Meryem, and Hamani, Karima. "On the hyper-order of analytic solutions of linear differential equations near a finite singular point." Mathematica Bohemica 149.4 (2024): 569-583. <http://eudml.org/doc/299604>.
@article{Chetti2024,
abstract = {We study the hyper-order of analytic solutions of linear differential equations with analytic coefficients having the same order near a finite singular point. We improve previous results given by S. Cherief and S. Hamouda (2021). We also consider the nonhomogeneous linear differential equations.},
author = {Chetti, Meryem, Hamani, Karima},
journal = {Mathematica Bohemica},
keywords = {linear differential equation; hyper-order; a finite singular point; Nevanlinna theory},
language = {eng},
number = {4},
pages = {569-583},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the hyper-order of analytic solutions of linear differential equations near a finite singular point},
url = {http://eudml.org/doc/299604},
volume = {149},
year = {2024},
}
TY - JOUR
AU - Chetti, Meryem
AU - Hamani, Karima
TI - On the hyper-order of analytic solutions of linear differential equations near a finite singular point
JO - Mathematica Bohemica
PY - 2024
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 149
IS - 4
SP - 569
EP - 583
AB - We study the hyper-order of analytic solutions of linear differential equations with analytic coefficients having the same order near a finite singular point. We improve previous results given by S. Cherief and S. Hamouda (2021). We also consider the nonhomogeneous linear differential equations.
LA - eng
KW - linear differential equation; hyper-order; a finite singular point; Nevanlinna theory
UR - http://eudml.org/doc/299604
ER -
References
top- Amemiya, I., Ozawa, M., 10.14492/hokmj/1381758109, Hokkaido Math. J. 10 (1981), 1-17. (1981) Zbl0554.34003MR0662294DOI10.14492/hokmj/1381758109
- Chen, Z., 10.1360/02ys9031, Sci China, Ser. A 45 (2002), 290-300. (2002) Zbl1054.34139MR1903625DOI10.1360/02ys9031
- Chen, Z., Shon, K., 10.1016/S0252-9602(17)30359-4, Acta Math. Sci., Ser. B, Engl. Ed. 24 (2004), 52-60. (2004) Zbl1056.30029MR2036062DOI10.1016/S0252-9602(17)30359-4
- Cherief, S., Hamouda, S., 10.1007/s41980-020-00469-4, Bull. Iran. Math. Soc. 47 (2021), 1737-1749. (2021) Zbl1474.34617MR4329925DOI10.1007/s41980-020-00469-4
- Cherief, S., Hamouda, S., 10.46793/KgJMat2302.187C, Kragujevac J. Math. 47 (2023), 187-201. (2023) Zbl07721838MR4592794DOI10.46793/KgJMat2302.187C
- Fettouch, H., Hamouda, S., Growth of local solutions to linear differential around an isolated essential singularity, Electron. J. Diff. Equs. 2016 (2016), Article ID 226, 10 pages. (2016) Zbl1352.34113MR3547415
- Hamouda, S., 10.1016/j.jmaa.2017.10.005, J. Math. Anal. Appl. 458 (2018), 992-1008. (2018) Zbl1382.34097MR3724712DOI10.1016/j.jmaa.2017.10.005
- Hayman, W. K., 10.4153/CMB-1974-064-0, Can. Math. Bull. 17 (1974), 317-358. (1974) Zbl0314.30021MR0385095DOI10.4153/CMB-1974-064-0
- Kwon, K.-H., 10.2996/kmj/1138043654, Kodai Math. J. 19 (1996), 378-387. (1996) Zbl0879.34006MR1418569DOI10.2996/kmj/1138043654
- Laine, I., 10.1515/9783110863147, de Gruyter Studies in Mathematics 15. Walter de Gruyter, Berlin (1993). (1993) Zbl0784.30002MR1207139DOI10.1515/9783110863147
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.